Alert archive / North Dakota / High Wind Watches in 2007
High Wind Watch 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this high wind watch at Nov 3, 2007, 2:45 PM CDT for 12 counties in North Dakota; 4 counties in Minnesota. It took effect at Nov 4, 2007, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 3, 2007, 2:45 PM CDT (19:45 UTC)
- In effect from
- Nov 4, 2007, 3:00 PM CST
- Expired
- Nov 4, 2007, 2:13 PM CST
- In force
- Issued by
- NWS Grand Forks, ND
Counties Clay County, MN, Grant County, MN, Otter Tail County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Eddy County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 52 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2098 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KFGF 031945 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 245 PM CDT SAT NOV 3 2007 ...STRONG NORTHWEST WINDS EXPECTED LATE SUNDAY AFTERNOON THROUGH MONDAY MORNING... .WIND GUSTS SUSTAINED AROUND 40 MPH...WITH GUSTS OVER 58 MPH...ARE POSSIBLE ACROSS PORTIONS OF THE DEVILS LAKE REGION...SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA LATE SUNDAY AFTERNOON THROUGH MONDAY MORNING. AN ALBERTA CLIPPER WILL RACE INTO THE NORTHERN RED RIVER VALLEY BY LATE SUNDAY AFTERNOON...THEN STRENGTHEN AS IT APPROACHES THE GREAT LAKES. AS THE LOW PASSES... THE STRONG NORTHWEST WINDS ARE EXPECTED TO BEGIN. AT THIS POINT... THERE IS STILL UNCERTAINTY AS TO HOW STRONG THE WIND SPEEDS WILL BE. THEREFORE THE HIGH WIND WATCH PRODUCT STRESSES THAT THESE WINDS ARE POSSIBLE...NOT DEFINITE YET. NDZ006-014-015-024-026-028-038-049-052-051400- /O.NEW.KFGF.HW.A.0001.071104T2100Z-071105T1400Z/ TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE... NEW ROCKFORD...LAKOTA...COOPERSTOWN...VALLEY CITY...LISBON... GWINNER 245 PM CDT SAT NOV 3 2007 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. STRONG NORTHWEST WINDS ARE POSSIBLE FROM CANDO DOWN THROUGH NEW ROCKFORD...COOPERSTOWN...VALLEY CITY AND GWINNER STARTING LATE SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MNZ003-029-030-040-NDZ029-039-053-051400- /O.NEW.KFGF.HW.A.0001.071105T0000Z-071105T1400Z/ CLAY-WILKIN-WEST OTTER TAIL-GRANT-STEELE-CASS-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE... FERGUS FALLS...ELBOW LAKE...FINLEY...FARGO...WAHPETON 245 PM CDT SAT NOV 3 2007 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. STRONG NORTHWEST WINDS ARE POSSIBLE ACROSS THE SOUTHERN RED RIVER VALLEY STARTING SUNDAY EVENING AND CONTINUING THROUGH MONDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ GODON
3 follow-up statements
000 WWUS73 KFGF 040253 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 953 PM CDT SAT NOV 3 2007 ...STRONG NORTHWEST WINDS EXPECTED LATE SUNDAY AFTERNOON THROUGH MONDAY... .AN ALBERTA CLIPPER WILL RACE SOUTHEAST THROUGH THE REGION LATE SUNDAY. IN ITS WAKE...SUSTAINED NORTHWEST WINDS NEAR 40 MPH WILL SPREAD FROM THE DEVILS LAKE AND VALLEY CITY AREAS DURING THE LATE AFTERNOON TO THE FARGO AND MOORHEAD...WAHPETON...AND FERGUS FALLS AREAS BY SUNDAY EVENING. WINDS COULD GUST OVER 55 MPH SUNDAY EVENING. THE WINDS WILL REMAIN STRONG INTO MONDAY MORNING...AND EVEN ON MONDAY AFTERNOON THEY WILL LIKELY STILL BE SUSTAINED AT 25 TO 35 MPH. NDZ006-014-015-024-026-028-038-049-052-051400- /O.CON.KFGF.HW.A.0001.071104T2100Z-071105T1400Z/ TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE... NEW ROCKFORD...LAKOTA...COOPERSTOWN...VALLEY CITY...LISBON... GWINNER 953 PM CDT SAT NOV 3 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING. STRONG NORTHWEST WINDS SUSTAINED NEAR 40 MPH ARE EXPECTED FROM CANDO DOWN THROUGH NEW ROCKFORD...COOPERSTOWN...VALLEY CITY AND GWINNER STARTING LATE SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY MORNING. THE WINDS WILL RAPIDLY INCREASE IN THE WAKE OF A COLD FRONT. WINDS COULD GUST OVER 55 MPH AT TIMES SUNDAY EVENING. PREPARE NOW FOR THIS WIND EVENT BY SECURING LOOSE OBJECTS. MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD USE EXTRA CAUTION IF TRAVELING SUNDAY AFTERNOON THROUGH MONDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MNZ003-029-030-040-NDZ029-039-053-051400- /O.CON.KFGF.HW.A.0001.071105T0000Z-071105T1400Z/ CLAY-WILKIN-WEST OTTER TAIL-GRANT-STEELE-CASS-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE... FERGUS FALLS...ELBOW LAKE...FINLEY...FARGO...WAHPETON 953 PM CDT SAT NOV 3 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. STRONG NORTHWEST WINDS SUSTAINED NEAR 40 MPH ARE EXPECTED IN THE SOUTHERN RED RIVER VALLEY BEGINNING SUNDAY EVENING AND CONTINUING THROUGH MONDAY MORNING. THE WINDS WILL INCREASE RAPIDLY AS A COLD FRONT PASSES THROUGH THE REGION. WINDS MAY GUST OVER 55 MPH AT TIMES SUNDAY EVENING. PREPARE NOW FOR THIS WIND EVENT BY SECURING LOOSE OBJECTS. MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD USE EXTRA CAUTION IF TRAVELING SUNDAY EVENING THROUGH MONDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CJS/DK
000 WWUS73 KFGF 041029 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 429 AM CST SUN NOV 4 2007 ...STRONG NORTHWEST WINDS EXPECTED LATE SUNDAY AFTERNOON THROUGH MONDAY... .AN ALBERTA CLIPPER WILL RACE THROUGH THE REGION LATE THIS AFTERNOON. IN ITS WAKE...SUSTAINED NORTHWEST WINDS NEAR 40 MPH ARE POSSIBLE FROM THE DEVILS LAKE AND VALLEY CITY AREAS INTO THE FARGO...MOORHEAD...WAHPETON AND FERGUS FALLS AREAS TONIGHT. WINDS COULD GUST OVER 55 MPH SUNDAY TONIGHT. THE WINDS WILL REMAIN STRONG INTO MONDAY. NDZ006-014-015-024-026-028-038-049-052-051400- /O.CON.KFGF.HW.A.0001.071104T2100Z-071105T1400Z/ TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE... NEW ROCKFORD...LAKOTA...COOPERSTOWN...VALLEY CITY...LISBON... GWINNER 429 AM CST SUN NOV 4 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 3 PM CST THIS AFTERNOON THROUGH MONDAY MORNING. STRONG NORTHWEST WINDS ARE POSSIBLE FROM CANDO DOWN THROUGH NEW ROCKFORD...COOPERSTOWN...VALLEY CITY AND GWINNER STARTING LATE THIS AFTERNOON. THE WINDS WILL RAPIDLY INCREASE IN THE WAKE OF A COLD FRONT. WINDS COULD BE SUSTAINED NEAR 40 MPH AND GUST OVER 55 MPH AT TIMES. PREPARE NOW FOR THIS WIND EVENT BY SECURING LOOSE OBJECTS. MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD USE EXTRA CAUTION IF TRAVELING THIS AFTERNOON THROUGH MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MNZ003-029-030-040-NDZ029-039-053-051400- /O.CON.KFGF.HW.A.0001.071105T0000Z-071105T1400Z/ CLAY-WILKIN-WEST OTTER TAIL-GRANT-STEELE-CASS-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE... FERGUS FALLS...ELBOW LAKE...FINLEY...FARGO...WAHPETON 429 AM CST SUN NOV 4 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. STRONG NORTHWEST WINDS ARE POSSIBLE IN THE SOUTHERN RED RIVER VALLEY TONIGHT INTO MONDAY. THE WINDS WILL INCREASE RAPIDLY AS A COLD FRONT PASSES THROUGH THE REGION. WINDS COULD BE SUSTAINED NEAR 40 MPH AND GUST OVER 55 MPH AT TIMES TONIGHT. PREPARE NOW FOR THIS WIND EVENT BY SECURING LOOSE OBJECTS. MOTORISTS...ESPECIALLY THOSE DRIVING HIGH PROFILE VEHICLES... SHOULD USE EXTRA CAUTION IF TRAVELING TONIGHT THROUGH MONDAY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NG
000 WWUS73 KFGF 042013 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 213 PM CST SUN NOV 4 2007 ...HIGH WIND WATCH CANCELLED BUT WILL BE REPLACED WITH WIND ADVISORY... .STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED ACROSS THE REGION THIS EVENING CONTINUING INTO THE OVERNIGHT HOURS. WINDS HOWEVER ARE EXPECTED TO REMAIN BELOW HIGH WIND WARNING LIMITS. A WIND ADVISORY WILL BE ISSUED SOON TO REPLACE THE WATCH. NDZ006-014-015-024-026-028-038-049-052-042115- /O.CAN.KFGF.HW.A.0001.071104T2100Z-071105T1400Z/ TOWNER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-SARGENT- INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE... NEW ROCKFORD...LAKOTA...COOPERSTOWN...VALLEY CITY...LISBON... GWINNER 213 PM CST SUN NOV 4 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE HIGH WIND WATCH. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED HOWEVER WINDS SHOULD REMAIN BELOW HIGH WIND WARNING LIMITS. $$ MNZ003-029-030-040-NDZ029-039-053-042115- /O.CAN.KFGF.HW.A.0001.071105T0000Z-071105T1400Z/ CLAY-WILKIN-WEST OTTER TAIL-GRANT-STEELE-CASS-RICHLAND- INCLUDING THE CITIES OF...MOORHEAD...BRECKENRIDGE... FERGUS FALLS...ELBOW LAKE...FINLEY...FARGO...WAHPETON 213 PM CST SUN NOV 4 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE HIGH WIND WATCH. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED HOWEVER WINDS SHOULD REMAIN BELOW HIGH WIND WARNING LIMITS. A WIND ADVISORY WILL BE ISSUED SOON TO REPLACE THE WATCH. $$ VOELKER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this high wind watch went out at Nov 3, 2:30 PM CDT, 15 minutes earlier.
Area forecast discussion, Nov 3, 2:30 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
230 PM CDT SAT NOV 3 2007
.SHORT TERM...
SOME UNCERTAINTY YET IN THE DETAILS WITH THE UPCOMING CLIPPER
SYSTEM FOR LATE SUNDAY INTO MONDAY. NAM IS THE DEEPEST WITH THE
SFC LOW AND WOULD BE THE WORST CASE SCENARIO FOR WIND SPEEDS. FOR
TODAY WILL TONE DOWN THE NAM...WITH THE LOW TRACK FAIRLY SIMILAR
BETWEEN ALL THE MODELS.
TONIGHT...FIRST BAND OF CLOUDS IS MOVING THRU MOST THE FA NOW...
BUT IT IS STARTING TO CLEAR OUT OVER THE FAR WESTERN FA. THE SFC
TROUGH IS ALSO LOCATED CLOSE TO THE CLEARING LINE. THERE IS A BIT
OF A TEMP RISE BEHIND THIS TROUGH...WHERE WINDS DO SWITCH TO THE
WEST/NW. WITH THE TEMP RISE IS A BURST OF HIGHER WIND SPEEDS...SO
DID INCLUDE SOME HIGHER WINDS IN THE EARLY EVENING...MOSTLY WEST
OF THE RED RIVER VALLEY. OTHERWISE EXPECT THE CLOUDS TO CLEAR OUT
THROUGH THE EVENING...BUT THEN INCREASE AGAIN LATE. LOW TEMPS A
TOUGH CALL...AND WILL STICK WITH MID TO UPPER 20S.
SUN/SUN NIGHT...BOTH THE NAM AND GFS ARE PRETTY CONSISTENT IN
PUTTING OUT A LITTLE PCPN IN THE WARM ADVECTION AHEAD OF THE
CLIPPER SYSTEM ON SUN MORNING. THERE IS SOME UPPER JET SUPPORT SO
CANNOT RULE OUT A SPRINKLE HERE AND THERE. INHERITED FORECAST
ALREADY HAD SOME PCPN MENTIONED...JUST TWEAKED THE EXPECTED AREA
MORE TOWARD AREAS WEST OF THE RED RIVER VALLEY. WILL BE A WAITING
GAME FOR MOST OF THE DAY...AS THE CLIPPER REALLY DOES NOT REACH
THE RED RIVER VALLEY UNTIL AROUND 00Z MON. MAIN ISSUE WITH THIS
CLIPPER IS HOW HIGH WIND SPEEDS WILL GET. LIKE MENTIONED BEFORE
THE NAM HAS THE CLIPPER GAINING THE MOST STRENGTH...WHILE THE
OTHER MODELS ARE WEAKER. NAM SHOWS 50-55KTS AT 850MB AVAILABLE TO
MIX DOWN AFTER ABOUT 21Z SUN (MOSTLY WEST OF KDVL THEN). OTHER
MODELS RANGE IN THE 40-45KT RANGE. THERE IS VERY STRONG COLD
ADVECTION MAINLY BETWEEN 00-06Z MON ALONG WITH A TIGHT SFC
PRESSURE GRADIENT. LOOKS LIKE A WIND ADVISORY (AT LEAST) WILL BE
NEEDED FOR MOST OF THE FA SUNDAY AFTERNOON THRU MONDAY MORNING...
BUT QUESTION IS WHETHER HIGH WIND CRITERIA CAN BE MET ANYWHERE
DURING THE SAME TIME PERIOD. NAM HAS BEEN VERY CONSISTENT WITH
THIS CLIPPER...ACTUALLY HAS STRENGTHENED IT OVER THE LAST FEW
MODEL RUNS. WITH THE POSSIBILITY OF THE NAM VERIFYING...WILL GO
AHEAD A HOIST A HIGH WIND WATCH FOR THE AREA WITH THE GREATEST
HIGH WIND POTENTIAL...WHICH IS BASICALLY FOR THE KDVL REGION DOWN
THRU THE SOUTHERN VALLEY. OTHER FORECAST CHALLENGE IS PCPN TYPE
AND AMOUNTS WITH THE CLIPPER. NAM ALSO SHOWING THE HIGHEST TOTALS
BUT HPC IS FOLLOWING MORE OF A MODEL BLEND. THEREFORE WILL STICK
PRETTY CLOSE TO WHAT THE PRIOR FORECAST HAD...WHICH IS A BAND OF
0.5 TO 2.5 INCHES ALONG THE NORTHERN FA (MORE TOWARD LAKE OF THE
WOODS COUNTY).
MON/TUE...STRONG WINDS WILL CONTINUE INTO MONDAY/MON NIGHT...WITH
SOME WRAPAROUND LIGHT SNOW OVER THE NORTHEAST FA. NASTY START TO
THE NEW WORK WEEK WITH COLD TEMPS TOO. SFC HIGH FINALLY STARTS TO
BUILD BACK INTO THE REGION FOR TUE.
.LONG TERM WED-SAT...
LONG RANGE MODELS IN AGREEMENT IN KEEPING REGION IN MID LEVEL NW
FLOW THROUGH MOST OF PERIOD WITH SERIES OF SHORTWAVES DROPPING
THROUGH FLOW. SOLUTIONS STRAY VERY LATE IN PERIOD ON FLOW
TRANSITION. GFS PAINTING PCPN WITH WAVES WEDNESDAY AND ESPECIALLY
THURSDAY BUT HAS BEEN QPF HAPPY WITH MOST RECENT FEATURES AND WITH
CANADIAN DRY AND ECMWF MAINLY DRY WILL CONTINUE DRY TREND. WITH LOW
CONFIDENCE ON PATTERN TRANSITION WILL FOLLOW NATIONAL GUIDANCE DAY
7. SOME BRIEF MODERATION IN TEMPERATURE POSSIBLE MIDWEEK HOWEVER
OVERALL TEMPERATURES SHOULD REMAIN BELOW SEASONAL AVERAGES.
&&
.AVIATION...
BAND OF MID/HIGH LEVEL CIGS WILL CONTINUE TO SPREAD EAST REMAINDER
OF AFTERNOON INTO EVENING TO BE FOLLOWED BY CLEARING DURING
OVERNIGHT. CLOUDS WILL INCREASE TOWARDS MORNING AHEAD OF NEXT
SHORTWAVE HOWEVER CIGS TO REMAIN IN VFR CATEGORY.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
NDZ006-014-015-024-026-028-038-049-052.
HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
NDZ029-039-053.
MN...HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
MNZ003-029-030-040.
&&
GODON/VOELKERHazardous weather outlook, Nov 3, 6:59 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 659 AM CDT SAT NOV 3 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-041200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 659 AM CDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN CHANGING TO SNOW IS POSSIBLE ALONG THE INTERNATIONAL BORDER FOR SUNDAY AND MONDAY. STRONG NORTHWEST WINDS ARE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NG
Nearby
High Wind Watches in North Dakota, 2007High Wind Watches in Minnesota, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.